# SDR HNAA2013062600371

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 47,218 hours, 54,932 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: PR53160C
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW NOTED LEFT FUEL PUMP ADVISORY LIGHT WAS ILLUMINATED AFTER SELECTING TO OFF.  CREW THEN NOTED FUEL VENTING AT LEFT WING NACA SCOOP.  LEFT AUX PUMP LIGHT SELF EXTINGUISHED AFTER APPROX 4-5 MINUTES.  RETURN TO FIELD.  LEFT TANK READS 200 POUND LESS THAN RIGHT TANK.  NO LEAKS ON TAXI IN.  R & R MFC AND FUEL PUMP ASSY.  OPS AND LEAK CHECKED GOOD.
